RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 43–51 (Mi mz3131)  

This article is cited in 1 scientific paper (total in 1 paper)

Sturm–Liouville problem with irregular asymptotics of eigenvalues

V. A. Borovikov

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (603 kB)

English version:
Mathematical Notes, 1991, 50:6, 1243–1249

Bibliographic databases:

UDC: 517.9
Received: 11.07.1989

Citation: V. A. Borovikov, “Sturm–Liouville problem with irregular asymptotics of eigenvalues”, Mat. Zametki, 50:6 (1991), 43–51; Math. Notes, 50:6 (1991), 1243–1249

Citation in format AMSBIB
\Bibitem{Bor91}
\by V.~A.~Borovikov
\paper Sturm--Liouville problem with irregular asymptotics of eigenvalues
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 43--51
\mathnet{http://mi.mathnet.ru/mz3131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150632}
\zmath{https://zbmath.org/?q=an:0778.34016|0742.34025}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1243--1249
\crossref{https://doi.org/10.1007/BF01158264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500028}


Linking options:
  • http://mi.mathnet.ru/eng/mz3131
  • http://mi.mathnet.ru/eng/mz/v50/i6/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yurko, “Reconstruction of Sturm–Liouville differential operators with singularities inside the interval”, Math. Notes, 64:1 (1998), 121–132  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020